# SDR 20010514CW002

- Difficulty date: February 21, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N777GX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9036
- Engine: Rroyce BR700710A110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: GS2170237003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY SUPPORT BRACKET IS CRACKING AT BEND RADIUS ON 3 EA FLANGES THAT SUPPORT THE A FLOORBOARD.  PART CANNOT BE REPAIRD, MUST BE REPLACED.
